Research ArticleOpen accessIn the abstractSHAPE RETRIEVAL THROUGH MAHALANOBIS DISTANCE WITH SHORTEST AUGMENTING PATH ALGORITHMS. Muruganathan, N. Devarajan, D. Chitra, T. ManigandanJournal of Computer Science, Vol. 10, Issue 4 · 3 Dec 2013 · 6,860 accessesView PDFCite
87 results for “Invariant”
Set a search alertResearch ArticleOpen accessIn the abstractA MODIFIED ADAPTIVE WAVELET SHRINKAGE SPECKLE FILTER FOR ULTRASOUND IMAGESNirmaladevi Periyasamy, Asokan RamasamyJournal of Computer Science, Vol. 9, Issue 10 · 16 Sep 2013 · 6,541 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Novel Channel Estimation Technique for Complexity Reduction of Least Minimum Mean Square ErrorHany Mohamed El-Ansary, Hussein Ghouz, Ashraf Mamdouh Aziz, Gamal MabroukAmerican Journal of Applied Sciences, Vol. 10, Issue 10 · 5 Sep 2013 · 7,007 accessesView PDFCite
Research ArticleOpen accessIn the abstractVehicle Identification using Fuzzy Adaline Neural NetworkGokul Murugesan, Shriram K. Vasudevan, Sivaraman Ramachandran et al.Journal of Computer Science, Vol. 9, Issue 6 · 6 Jun 2013 · 7,181 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparative Evaluation of Adaptive Filter and Neuro-Fuzzy Filter in Artifacts Removal From Electroencephalogram SignalPaulchamy Balaiah, IlavennilaAmerican Journal of Applied Sciences, Vol. 9, Issue 10 · 15 Aug 2012 · 7,090 accessesView PDFCite
Research ArticleOpen accessIn the abstractFeature Fusion in Improving Object Class RecognitionNoridayu Manshor, Amir Rizaan Abdul Rahiman, Mandava Rajeswari, Dhanesh RamachandramJournal of Computer Science, Vol. 8, Issue 8 · 24 Jul 2012 · 6,912 accessesView PDFCite
Research ArticleOpen accessIn the abstractFinding the Envelope and Efficient Frontier of Financial AssetsFarida Kachapova, Ilias KachapovJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 16 Jul 2012 · 9,285 accessesView PDFCite
Research ArticleOpen accessIn the abstractAutomatic Palmprint Identification based on High Order Zernike MomentR. Gayathri, P. RamamoorthyAmerican Journal of Applied Sciences, Vol. 9, Issue 5 · 12 Mar 2012 · 7,198 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Applications of Spanning Trees in Complete and Complete Bipartite GraphsS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 15 Feb 2012 · 7,266 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumber of Spanning Trees of Circulant Graphs C6n and their ApplicationsS. N. DaoudJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 12 Dec 2011 · 7,632 accessesView PDFCite